# SDR UPS805066

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FRAME CORRODED BEYOND LIMITS STA 180 LONG 36.  REMOVED, FABRICATED AND INSTALLED FRAME SECTION PER UPS SRM 53-2-0 FIG 2 AND 51-1-21.
